# SDR DALA2017062604957

- Difficulty date: June 24, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 72,863 hours, 54,427 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Cable
- Condition: Obstructed
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE GEAR HANDLE WOULD NOT MOVE MORE THAN ONE INCH OUT OF THE UP POSITION. PERFORMED QRH ALTERNATE GEAR EXTEND. GEAR PINS INSTALLED AFTER LANDING.  FOUND INSULATION BLANKET TAPE JAMMED IN GEAR HANDLE CABLE & PULLEY BELOW COCKPIT FLOOR. REMOVED TAPE AND PERFORMED GEAR HANDLE OPERATION IAW AMM 32-31-01. REMOVED GEAR PINS.
